# SDR MWEA020447

- Difficulty date: July 13, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 76,149 hours, 82,865 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil System
- Location: Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF MILWUAKEE RIGHT ENGINE OIL QTY INDICATION DECREASED TO ZERO.  --  DEFERRED RIGHT ENGINE OIL QTY PER MEL 79-3
